# SDR B62R20110714001

- Difficulty date: July 14, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Aircraft: HZHMS
- Make and model: Airbus A340212
- Aircraft serial: 204
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Panel
- Part number: 817535128140001
- Part serial: 0001
- Condition: Malfunctioned
- Location: Medical O2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEDICAL OXYGEN CYLINDER LEAKED OUT AND DEPLETED.   PROBLEM HAS BEEN ISOLATED TO CONTROL CIRCUITRY FOR THE OXYGEN PULSE LATCHING VALVE.   MFR REPORTED THAT A CONTINUOUS ON POWER SIGNAL WOULD CAUSE THE VALVE TO CHATTER, RELEASING OXYGEN SLOWLY FROM THE CYLINDER UPSTREAM OF THE VALVE.
